# SDR ARWA20050912

- Difficulty date: September 28, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 89,239 hours, 32,892 cycles
- Engine: Ge CF66D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 10MQ0026246
- Part serial: ABA78971501
- Condition: Damaged
- Location: Door Mechanism
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L1 DOOR WITH DOOR OPEN, NO WARNING LIGHT.  UPON INSPECTION OF DOOR MECHANISM FOUND DAMAGED CABLES AT AFT SECTION OF L1 DOOR.  REMOVED DAMAGED SECTIONS IAW M/M 52-10-02; INSTALLED PASSENGER DOOR DRIVE CABLE IAW M/M 52-10-02. OPERATIONAL CHECK OK.
